After taking the drug the first day, my hand tremor got worse instead of better. Is the normal?
Hello, I do not see a connection, as hand tremor is not listed as a side effect.
Tell your DOCTOR about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
Papaverine(Papacon, Para-Time S. R., Pavabid Plateau, Pavacot, Pavagen) is in a class of drugs called vasodilators. Papaverine relaxes veins and arteries, which makes them wider and allows blood to pass through them more easily. These actions may help to increase the amount of oxygen-rich blood in your brain, heart, and muscles.
Papaverine may also be useful in treating conditions involving spasms of the intestines and urinary tract.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Tell your DOCTOR at once if you have a serious side effect such as: low fever, nausea, stomach pain, loss of appetite; dark urine, clay-colored stools; jaundice (yellowing of the skin or eyes); warmth, redness, or tingly feeling in your face; swelling, pain, or irritation around the IV needle; fast heart rate; or skin rash, bruising, severe tingling, numbness, pain, muscle weakness.
Less serious side effects may include: mild nausea or stomach discomfort; constipation, diarrhea; mild skin rash; tired feeling; headache; or increased sweating.
Best of luck... from a caring individual
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2011 • 3 answers
Posted 28 Jun 2013 • 3 answers
Posted 7 Jun 2016 • 0 answers
Posted 20 Aug 2016 • 0 answers
Posted 15 Aug 2017 • 2 answers